# SDR AALA2008100401014

- Difficulty date: October 4, 2008
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 23,614 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTING DID NOT STAY ILLUMINATED.  RIGHT SIDE EMERGENCY PATH LIGHTING AT ROW 41 DISCONNECTED.  RECONNECTED WIRING.
